MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/aog.0b013e3181cebfc2

Медицинская библиотека · Obstetrics and gynecology · 2010

Propylthiouracil-induced agranulocytosis in the third trimester of pregnancy.

Murji Ally, Sobel Mara L, Feig Denice S, Sermer Mathew

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND

Thionamide-induced agranulocytosis in pregnancy is a rare event that poses unique therapeutic challenges.

CASE: A 37-year-old woman developed agranulocytosis while taking propylthiouracil in the third trimester. After she took broad-spectrum antibiotics and discontinued propylthiouracil, her neutrophil counts recovered. She was initially managed expectantly but later underwent an uncomplicated total thyroidectomy at 35 weeks of gestation because of patient choice coupled with worsening thyrotoxicosis.

CONCLUSION

In circumstances in which thionamides are contraindicated, management options of hyperthyroidism in pregnancy are limited. The proximity to term in the third trimester makes expectant management an attractive approach when maternal thyroid indices are stable, allowing for a choice of postpartum therapies without the worry of fetal implications. However, this strategy carries risks, and thyroidectomy in the third trimester can be a safe alternative.

Для цитирования: Murji Ally, Sobel Mara L, Feig Denice S, Sermer Mathew. Propylthiouracil-induced agranulocytosis in the third trimester of pregnancy.. Obstetrics and gynecology. 2010. DOI: 10.1097/aog.0b013e3181cebfc2.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.